# SDR DALA2019041502451

- Difficulty date: April 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 79,962 hours, 35,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK LEFT WING INBOARD PIVOT COVER MISSING, INSTALLED PIVOT COVER ON NO.2 LT. FLAP TRACK MOVEABLE FAIRING.
